# SDR KCSA2023031111

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N775CK
- Make and model: Boeing 777F
- Aircraft serial: 66087
- Aircraft time: 12,739 hours, 1,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Component: Emergency Flash
- Component part number: P2070019103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE ITEM 100112883- REFERENCE DISCREPANCY 100112881- R1 PASSENGER EMERGENCY FLASHLIGHT BATTERY LED INDICATOR INOPERATIVE. TRANSFERED TO DEFERRED MAINTENANCE ITEM 100112883 IAW B777 MINIMUM EQUIPMENT LIST 25-64-02A CATAGORY C. DUE 3-21-23. PLACARDS INSTALLED                                                                                                                                                                         LOG PAGE ITEM 100112889 -REFERENCE DEFERRED MAINTENANCE ITEM #100112883 RIGHT PASSENGER EMERGENCY FLASHLIGHT LED INOPERATIVE   REMOVED AND REPLACED EMERGENCY FLASHLIGHT AT R1 PASSENGER SEAT IAW BOEING 777 SRM 51-40-02. OPERATIONS CHECKED GOOD IAW B777 AMM 25-64-01. OPERATIONS CHECK GOOD. DEFERRED MAINTENANCE ITEM 100112883 CLEARED. PLACARDS REMOVED.
